# SDR USAA2013062700014

- Difficulty date: June 12, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 33,595 hours, 22,531 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fuel Door
- Part number: D5725130000000
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - ELONGATED HOLE ON LT WING LOWER FUEL DOOR 540KB BETWEEN WS8268 TO WS8744 & BETWEEN RIB 15 TO RIB 16.  REPLACED LT WING LOWER FUEL DOOR 540KB IAW SRM 51-72-11.
